MAUDE Adverse Event Report: Medline ReNewal MEDLINE CO-LABEL; BW CATH CABL THERMCOOL 34PN BLK34PN

Medline ReNewal MEDLINE CO-LABEL; BW CATH CABL THERMCOOL 34PN BLK34PN
Catalog Number CR3434CTR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "please process the attached quality complaints.".
 
Additional Manufacturer Narrative
The complaint received did not include a reason for the complaint, and medical intervention and adverse patient consequence were reported as no.The device was returned to the sub-contractor for investigation, which included review of the original manufacturing records and evaluation of the device, including visual inspection.Upon visual inspection, a bent pin was found in the cable's connector; thus, this complaint is able to be confirmed.The cause code was documented as osi: shipping damage, medline facility, and the record states complaints are trended and monitored to ensure no systemic issues exist.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE CO-LABEL
Common Device Name
BW CATH CABL THERMCOOL 34PN BLK34PN
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50937999
Report Number3032391-2026-00225
Device Sequence Number16136077
Product Code IKD
UDI-Device Identifier20197344014160
UDI-Public20197344014160
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCR3434CTR
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown